# SDR R7MR706335135

- Difficulty date: May 15, 2001
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- Engine: Lyc LTS101650B1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 411101009
- Part serial: CX42
- Condition: Cracked
- Location: Engine
- Part time: 594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZEL CRACKED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
